# SDR SIMA20150416002

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,877 hours, 34,376 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Coupling
- Condition: Leaking
- Location: Anti-Ice System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ICE PROT TEST IN FLIGHT, RECEIVED A WING ANTI-ICE FAIL MSG.  MUST AVOID ICE EVENTS, RETURNED.  FOUND COUPLING BETWEEN DUEL TEMP CONTROLLER VLV & Y- DUCT LEAKING.  R & R RUBBER COUPLINGS IAW AMM 21-60-01 & ETN EM-21-056.  OPERATIONS CHECKED GOOD.  OPERATIONS OF WING ANTI-ICE GOOD IAW AMM 30-00-00.
